Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 35, NWS Brownsville, TX

May 16, 2020Cameron County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 16, 2020, 8:52 AM CDT for Cameron County, Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2020, 8:52 AM CDT (13:52 UTC)
Expired
May 16, 2020, 9:45 AM CDT
In force
53 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 33 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 9:05 AM CDTTSTM WND GST 613 Wnw Holly Beach, TX
May 16, 9:24 AM CDTMARINE TSTM WIND 431 Se South Padre Island, TXTCOON STATION SPI BRAZOS SANTIAGO (BZST2) MEASURED WIND GUST OF 37 KT AT 9:24 AM CDT.
May 16, 9:24 AM CDTMARINE TSTM WIND 431 Sse Port Isabel, TXTCOON STATION (PTIT2) MEASURED WIND GUST OF 37 KT AT 9:24 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 1.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3791 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3791 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
2.6
Supercell composite
11.2

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS54 KBRO 161352
SVRBRO
TXC061-161445-
/O.NEW.KBRO.SV.W.0035.200516T1352Z-200516T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
852 AM CDT Sat May 16 2020

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  East central Cameron County in Deep South Texas...

* Until 945 AM CDT.

* At 851 AM CDT, severe thunderstorms were located along a line 
  extending from near Los Fresnos to Rio Hondo, moving east at 25 
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Los Fresnos, South Padre Island, Rio Hondo, Laureles, Brownsville,
  U.s. Coast Guard Station, Port Isabel Lighthouse, Palmer Laasko
  Elementary, Beach Access Four and Port Isabel Fire And Police
  Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2605 9716 2595 9715 2606 9757 2625 9753
      2626 9729 2624 9730 2625 9728 2624 9728
      2623 9727 2624 9733 2622 9734 2622 9727
      2621 9729 2620 9729 2620 9728 2622 9718
      2627 9719 2607 9714
TIME...MOT...LOC 1351Z 278DEG 21KT 2624 9747 2615 9748 2607 9752 

HAIL...<.75IN
WIND...60MPH
 
$$

CB
2 follow-up statements
514 
WWUS54 KBRO 161409
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
909 AM CDT Sat May 16 2020

TXC061-161445-
/O.CON.KBRO.SV.W.0035.000000T0000Z-200516T1445Z/
Cameron TX-
909 AM CDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EAST CENTRAL CAMERON COUNTY...

At 908 AM CDT, severe thunderstorms were located near Bayview, 
moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
South Padre Island, Port Isabel City Hall, U.s. Coast Guard Station,
Port Isabel Lighthouse, Beach Access Four, Port Isabel High School,
Port Isabel Fire And Police Department, South Padre Island Convention
Center, Beach Access Six and Laguna Vista Police Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.

&&

LAT...LON 2603 9745 2612 9739 2626 9737 2626 9729
      2624 9730 2625 9728 2624 9728 2623 9727
      2624 9733 2622 9734 2622 9727 2621 9729
      2620 9729 2620 9728 2622 9718 2627 9719
      2607 9714 2605 9716 2595 9715
TIME...MOT...LOC 1408Z 285DEG 13KT 2621 9736 2612 9737 2604 9741 

HAIL...<.75IN
WIND...60MPH
 
$$

CB
039 
WWUS54 KBRO 161438
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
938 AM CDT Sat May 16 2020

TXC061-161448-
/O.EXP.KBRO.SV.W.0035.000000T0000Z-200516T1445Z/
Cameron TX-
938 AM CDT Sat May 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMERON COUNTY
WILL EXPIRE AT 945 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Brownsville.

LAT...LON 2603 9745 2612 9739 2626 9737 2626 9729
      2624 9730 2625 9728 2624 9728 2623 9727
      2624 9733 2622 9734 2622 9727 2621 9729
      2620 9729 2620 9728 2622 9718 2627 9719
      2607 9714 2605 9716 2595 9715
TIME...MOT...LOC 1438Z 278DEG 21KT 2629 9797 2620 9798 2612 9802 

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:24 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 16, 6:24 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
624 AM CDT Sat May 16 2020

.SHORT TERM (Now through Sunday): Satellite and radar images
show scattered showers and thunderstorms...some possibly
strong...continue to develop across portions of the CWA early this
morning even as the outflow boundary moving southward across the
coastal waters continues to outrun the convection offshore the
lower Texas coast. The latest HRRR indicates convection developing
across extreme southeast portions of deep south Texas this
morning. Rain chances will linger across the coastal sections of
the CWA this afternoon into early this evening as a 500mb
shortwave trough across northeast Texas extending into southwest
Texas continue to provide instability across the area. Isolated
to scattered showers and thunderstorms are expected to develop
across the coastal sections of deep south Texas Sunday as the
500mb shortwave trough lingers across the Texas coast.
Temperatures will be near normal today with the cloud cover and
slightly cooler air with the rain cooled airmass in the wake of
the outflow boundary. Temperatures will be slightly warmer Sunday
even with a light easterly flow at the surface.

.LONG TERM (Sunday Night through Friday): Rain chances will
diminish across south Texas Sun night into Monday as a 500mb
ridge across northern Mexico and west Texas provides northerly
winds aloft and subsidence increases across the area. In
addition...low to mid level moisture will diminish across
southwest Texas Monday into Tuesday as the upper level ridge moves
eastward across the state. The 500mb ridge across the central
United States Tuesday will become elongated Wednesday between the
500mb low/trough across the eastern U.S. and a 500mb trough across
the western United States. A weak 500mb shortwave trough is
progged to move across southwest Texas Wed night and this will
provide some convection across the Mexican plateau. A 500mb ridge
will develop across west-central Texas Friday in the wake of the
upper level trough moving eastward.
&&

.MARINE (Now through Sunday)...Seas were near 6 feet with north to
northwest winds near 18 knots at 5:20 am at buoy020. An outflow
boundary with strong to severe thunderstorms continues to move
southward across the coastal waters early this morning. Buoy020
reported wind gusts near 45 knots earlier with the squall line.
Once the convective boundary moves through the coastal waters this
morning...winds will shift back to the south to southeast this
afternoon. Moderate south to southeast winds will back to the east
to southeast tonight with surface high pressure across central
Texas. Light east to southeast winds will prevail across the
coastal waters Sunday with weak high pressure across the northwest
Gulf of Mexico.

Sunday night through Wednesday...The pressure gradient will remain
weak across the lower Texas coast Sun night into Monday. Light
east to southeast winds will prevail across the coastal waters Sun
night into Monday. Winds will veer to the south Tuesday but remain
light with low pressure across northwest Texas. Light to moderate
south to southeast winds should prevail across the western Gulf of
Mexico Wednesday.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  77  87  74 /  70  10  20  10
BROWNSVILLE          89  78  91  74 /  50  10  20  10
HARLINGEN            88  76  91  72 /  60  10  20  10
MCALLEN              89  77  93  73 /  60  10  20  10
RIO GRANDE CITY      89  75  95  73 /  50  10  10  10
SOUTH PADRE ISLAND   85  79  84  76 /  70  10  20  10
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ170-175.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

61/65/60/52
Hazardous weather outlook, May 16, 5:32 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
532 AM CDT Sat May 16 2020

TXZ248>257-351-353-171045-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
532 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Strong thunderstorms are possible across southern and eastern
portions of deep south Texas this morning. Some thunderstorms will
produce heavy rainfall which will provide minor flooding in areas
with poor drainage.

There is a high risk of rip currents along area beaches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An elevated risk of rip currents is possible at local beaches
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-171045-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
532 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A line of strong to severe thunderstorms will continue to move
southward across the lower Texas coastal waters this morning.
Damaging winds and small hail as well as frequent cloud to water
lightning strikes can be expected with this line of storms.

Small craft advisories are in effect for the far offshore waters
of the lower Texas coast today through 7 pm this evening for high
seas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Castillo

In the hours before

Special weather statement, May 16, 7:29 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Brownsville TX
729 AM CDT Sat May 16 2020

TXZ251-254-351-161330-
Inland Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
729 AM CDT Sat May 16 2020

...SPECIAL WEATHER STATEMENT...

At 729 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rudolph, or 13 miles south of Armstrong, moving east at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Norias, Rudolph and Yturria.

LAT...LON 2664 9733 2663 9734 2654 9797 2679 9798
      2706 9738 2690 9737 2691 9750 2688 9747
      2689 9750 2685 9746 2681 9750 2661 9729
TIME...MOT...LOC 1229Z 258DEG 19KT 2673 9776

BRADY
Special weather statement, May 16, 8:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Brownsville TX
813 AM CDT Sat May 16 2020

TXZ251-254-256-351-161400-
Coastal Willacy TX-Inland Willacy TX-Coastal Kenedy TX-
Inland Kenedy TX-
813 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...NORTHEASTERN
CAMERON AND WILLACY COUNTIES UNTIL 900 AM CDT...

At 812 AM CDT, Doppler radar was tracking a strong thunderstorm over
Reber Memorial Library, or over Raymondville, moving northeast at 55
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Raymondville, Port Mansfield, San Perlita, Norias, Port Mansfield
Chamber Of Commerce, Reber Memorial Library, Port Mansfield Airport,
Raymondville High School, Rudolph and Raymondville Police Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2637 9742 2637 9743 2638 9742 2644 9791
      2680 9784 2696 9738 2680 9751 2689 9739
      2682 9746 2690 9737 2649 9725 2645 9731
      2645 9723 2642 9736 2641 9722
TIME...MOT...LOC 1312Z 240DEG 49KT 2650 9780

BRADY
Local storm report, May 16, 8:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
832 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      1 WNW MISSION           26.21N 98.33W
05/16/2020                   HIDALGO            TX   PUBLIC

            STALLED VEHICLE(S) ON FLOODED ROADWAY IN
            MISSION.

&&

MB
Local storm report, May 16, 8:33 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
833 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     FLOOD            4 NW HIDALGO            26.14N 98.30W
05/16/2020                   HIDALGO            TX   BROADCAST MEDIA

            FLOODING OCCURRING IN GRANJERO.

&&

MB
Special weather statement, May 16, 8:37 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Brownsville TX
837 AM CDT Sat May 16 2020

TXZ253-161415-
Southern Hidalgo TX-
837 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
915 AM CDT...

At 837 AM CDT, Doppler radar was tracking a strong thunderstorm over
South Alamo, or near Alamo, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes, Progreso, Austin
Middle School, South Pharr Elementary School and Buckner Elementary
School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2621 9822 2627 9786 2609 9786 2609 9821
TIME...MOT...LOC 1337Z 267DEG 31KT 2615 9811

CB
Special weather statement, May 16, 8:45 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
845 AM CDT Sat May 16 2020

TXZ254>257-161445-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
Inland Cameron TX-
845 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...CAMERON AND
CENTRAL WILLACY COUNTIES UNTIL 945 AM CDT...

At 844 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rancho Viejo to Port Mansfield. Movement was
east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Harlingen, San Benito, Los Fresnos, Rancho Viejo, Rio Hondo, Arroyo
City, Southmost, Olmito, Port Of Brownsville and Port Mansfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2602 9769 2660 9766 2656 9727 2644 9732
      2648 9725 2648 9724 2646 9724 2646 9725
      2636 9738 2645 9726 2636 9733 2644 9723
      2636 9731 2641 9722 2595 9715 2584 9737
      2584 9740
TIME...MOT...LOC 1344Z 275DEG 30KT 2643 9752 2621 9747 2597 9760

CB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:40 PM CDTSpecial Weather StatementBROZapata50 min
May 16, 1:35 AM CDTSevere Thunderstorm WarningBROZapata40 min
May 16, 2:15 AM CDTSpecial Weather StatementBROJim Hogg, Zapata60 min
May 16, 2:35 AM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg40 min
May 16, 2:46 AM CDTSpecial Marine WarningBRO119 min
May 16, 2:54 AM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata51 min
May 16, 3:03 AM CDTSpecial Weather StatementBROJim Hogg27 min
May 16, 3:16 AM CDTSpecial Weather StatementBROBrooks, Jim Hogg59 min
May 16, 3:30 AM CDTSevere Thunderstorm WarningBROBrooks30 min
May 16, 4:14 AM CDTSmall Craft AdvisoryBRO9 hr
May 16, 4:15 AM CDTSpecial Weather StatementBROBrooks, Kenedy, Willacy60 min
May 16, 4:19 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy100 min
May 16, 4:28 AM CDTSpecial Marine WarningBRO2 hr
May 16, 4:32 AM CDTSpecial Weather StatementBROStarr13 min
May 16, 5:13 AM CDTSpecial Weather StatementBROCameron, Hidalgo, Kenedy, Willacy92 min
May 16, 5:48 AM CDTSpecial Weather StatementBROBrooks42 min
May 16, 6:06 AM CDTSpecial Weather StatementBROStarr39 min
May 16, 6:19 AM CDTSevere Thunderstorm WarningBROStarr41 min
May 16, 6:28 AM CDTSpecial Marine WarningBRO92 min
May 16, 6:31 AM CDTSpecial Weather StatementBROBrooks44 min
May 16, 6:56 AM CDTSpecial Weather StatementBROHidalgo49 min
May 16, 6:59 AM CDTAreal Flood AdvisoryBROStarr106 min
May 16, 7:11 AM CDTSpecial Marine WarningBRO2 hr
May 16, 7:17 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy44 min
May 16, 7:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 16, 7:24 AM CDTSevere Thunderstorm WarningBROHidalgo, Willacy51 min
May 16, 7:29 AM CDTSpecial Weather StatementBROKenedy61 min
May 16, 7:33 AM CDTAreal Flood AdvisoryBROHidalgo, Starr117 min
May 16, 7:47 AM CDTSevere Thunderstorm WarningBROHidalgo43 min
May 16, 8:06 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy39 min
May 16, 8:13 AM CDTSpecial Weather StatementBROWillacy47 min
May 16, 8:28 AM CDTFlash Flood WarningBROHidalgo54 min
May 16, 8:29 AM CDTSpecial Marine WarningBRO2 hr
May 16, 8:37 AM CDTSpecial Weather StatementBROHidalgo38 min
May 16, 8:45 AM CDTSpecial Weather StatementBROCameron, Willacy60 min
May 16, 8:48 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy88 min
May 16, 9:22 AM CDTAreal Flood AdvisoryBROHidalgo58 min
May 16, 10:44 AM CDTSpecial Marine WarningBRO91 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.